# SDR P2EA99302

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 1 Le Slat
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 588 - NR 1 LEADING EDGE SLAT TRANSIT LIGHT ON.  VISUALLY CONFIRMED INBOARD END OF SLAT NOT FULLY EXTENDED WITH SLATS IN MID EXTEND POSITION.  SLAT EXTENDED NORMAL WITH SLATS SELECTED TO FULL EXTEND POSITION.  LUBED NR 1 LEADING EDGE SLAT.  OPS CHECKS GOOD PER MM 27-88-11.  (M)
